# SDR AALA20120809012

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 35,821 hours, 17,446 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225137601
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - CREW REPORTED WEATHER RADAR INOPERATIVE.  FLIGHT RETURNED LGA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION.
